# SDR 96FDEA00220

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM (C53-224-01(1), BS 344 WL 208 RBL 15 TO 50 AROUND NUT CLIP HOLES UPPER AND LOWER SURFACE.  REMOVED UPPER CHORD OF FLOORBEAM BS 344 FABRICATED AND INSTALLED NEW UPPER CHORD OF FLOORBEAM PER FEDEX SR 27-53-007.
